Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 10, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 9, 2009, 6:02 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 6:02 PM CDT (23:02 UTC)
- Expired
- Apr 9, 2009, 6:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:04 PM CDT | TSTM WND DMG | 3 E Vinita, OK | TREE DAMAGE |
| Apr 9, 6:20 PM CDT | TORNADO | 4 E Vinita, OK | ROOFS TORN OFF OF SEVERAL HOMES AND A BARN. TWO POWER POLES SUPPORTING A TRANSFORMER SNAPPED ABOUT TWO FEET FROM THE GROUND. MOST DAMAGE OCCURRED ALONG 4440 RD, EAST OF VINITA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2492 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 549 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KTSA 092302 TORTSA OKC035-041-115-092345- /O.NEW.KTSA.TO.W.0010.090409T2302Z-090409T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TULSA OK 602 PM CDT THU APR 9 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA SOUTHWESTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 645 PM CDT * AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHEAST OF VINITA...MOVING NORTHEAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AFTON... BLUEJACKET...FAIRLAND AND NARCISSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS && LAT...LON 3693 9505 3676 9473 3654 9508 3662 9524 TIME...MOT...LOC 2302Z 217DEG 32KT 3661 9510 $$
5 follow-up statements
000 WWUS54 KTSA 092305 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 605 PM CDT THU APR 9 2009 OKC035-041-115-092345- /O.CON.KTSA.TO.W.0010.000000T0000Z-090409T2345Z/ DELAWARE OK-CRAIG OK-OTTAWA OK- 605 PM CDT THU APR 9 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHWESTERN OTTAWA...SOUTHEASTERN CRAIG AND NORTHWESTERN DELAWARE COUNTIES... AT 604 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A POTENTIALLY TORNADIC THUNDERSTORM WITH STRONG LOW LEVEL ROTATION. THIS STORM WAS LOCATED NEAR VINITA...MOVING NORTHEAST AT 40 MPH. THIS VERY DANGEROUS STORM HAS A HISTORY OF PRODUCING A TORNADO...TAKE COVER NOW SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AFTON... BLUEJACKET...FAIRLAND AND NARCISSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3693 9505 3676 9473 3654 9508 3662 9524 TIME...MOT...LOC 2305Z 215DEG 33KT 3664 9508 $$
000 WWUS54 KTSA 092310 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 610 PM CDT THU APR 9 2009 OKC035-041-115-092345- /O.CON.KTSA.TO.W.0010.000000T0000Z-090409T2345Z/ DELAWARE OK-CRAIG OK-OTTAWA OK- 610 PM CDT THU APR 9 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHWESTERN OTTAWA...SOUTHEASTERN CRAIG AND NORTHWESTERN DELAWARE COUNTIES... AT 610 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK A POTENTIALLY TORNADIC THUNDERSTORM WITH STRONG LOW LEVEL ROTATION. THIS STORM WAS LOCATED NEAR VINITA...MOVING NORTHEAST AT 20 MPH. THIS VERY DANGEROUS STORM HAS A HISTORY OF PRODUCING A TORNADO...TAKE COVER NOW SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AFTON... BLUEJACKET...FAIRLAND AND NARCISSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3693 9505 3676 9473 3654 9508 3662 9524 TIME...MOT...LOC 2311Z 206DEG 20KT 3667 9507 $$
000 WWUS54 KTSA 092319 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 619 PM CDT THU APR 9 2009 OKC041-092329- /O.CAN.KTSA.TO.W.0010.000000T0000Z-090409T2345Z/ DELAWARE OK- 619 PM CDT THU APR 9 2009 ...THE TORNADO WARNING FOR NORTHWESTERN DELAWARE COUNTY IS CANCELLED... LAT...LON 3693 9505 3679 9480 3666 9506 3671 9518 TIME...MOT...LOC 2319Z 208DEG 24KT 3672 9503 $$ OKC035-115-092345- /O.CON.KTSA.TO.W.0010.000000T0000Z-090409T2345Z/ CRAIG OK-OTTAWA OK- 619 PM CDT THU APR 9 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHWESTERN OTTAWA AND EASTERN CRAIG COUNTIES... AT 618 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 6 MILES SOUTH OF BLUEJACKET...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BLUEJACKET AND NARCISSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS && LAT...LON 3693 9505 3679 9480 3666 9506 3671 9518 TIME...MOT...LOC 2319Z 208DEG 24KT 3672 9503 $$
000 WWUS54 KTSA 092327 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 627 PM CDT THU APR 9 2009 OKC035-115-092345- /O.CON.KTSA.TO.W.0010.000000T0000Z-090409T2345Z/ CRAIG OK-OTTAWA OK- 627 PM CDT THU APR 9 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR WESTERN OTTAWA AND EASTERN CRAIG COUNTIES... AT 626 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR NARCISSA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NARCISSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS && LAT...LON 3675 9494 3681 9511 3693 9505 3682 9485 TIME...MOT...LOC 2327Z 208DEG 24KT 3679 9498 $$
000 WWUS54 KTSA 092336 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 636 PM CDT THU APR 9 2009 OKC035-115-092346- /O.EXP.KTSA.TO.W.0010.000000T0000Z-090409T2345Z/ CRAIG OK-OTTAWA OK- 636 PM CDT THU APR 9 2009 ...THE TORNADO WARNING FOR WESTERN OTTAWA AND EASTERN CRAIG COUNTIES EXPIRES AT 645 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 3675 9494 3681 9511 3693 9505 3682 9485 TIME...MOT...LOC 2336Z 208DEG 24KT 3685 9494 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 9, 5:55 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 9, 5:55 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT THU APR 9 2009
...MESOSCALE UPDATE...
.DISCUSSION...
THE LOW-PRECIPITATION SUPERCELL TRACKING PAST WAGONER HAS A
FAVORABLE STORM-RELATIVE PROFILE AHEAD OF IT AS IT HAS SLOWED
TO 27 KNOTS WHICH IS RESULTING IN AN INCREASE IN MID-LEVEL
STORM-RELATIVE FLOW. HOWEVER...LOW-LEVEL CAPE IS NOT HIGH
AHEAD OF IT AND WE HAVE WATCHED THE MESOCYCLONE FULLY EVOLVE
AND OCCLUDE WITHOUT BECOMING STRONG. THAT CELL EXTRAPOLATES
INTO CENTRAL DELAWARE COUNTY OVER THE NEXT 90 MINUTES AND
IT WILL STILL NEED TO BE WATCHED CLOSELY.
A SECOND SIMILAR SMALL SUPERCELL IS EVOLVING NOW OVER SOUTHERN
CRAIG COUNTY AND IT WILL HAVE TO BE WATCHED CLOSELY AS WELL.
THE SOLID LINE OF SEVERE STORMS MOVING ACROSS SOUTHEAST
OKLAHOMA AND TOWARD WEST-CENTRAL ARKANSAS HAS A NUMBER
OF EMBEDDED MESOCYCLONES WITHIN IT.
SEVERE WEATHER POTENTIAL REMAINS HIGH WITH ALL THE CELLS IN THE AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-
OKZ073-OKZ074-OKZ075.
WIND ADVISORY UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 1:00 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 9 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 9 2009
...SEVERE THUNDERSTORMS...WITH TORNADOES AND LARGE HAIL...POSSIBLE
THIS AFTERNOON AND EARLY EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=61.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER 5 PM.
AREA AT GREATEST RISK...EASTERN OKALHOMA WEST OF HIGHWAY 75.
DISCUSSION...
EARLY THIS AFTERNOON...A SURFACE LOW WAS LOCATED OVER NORTHWEST
OKLAHOMA WITH A DRYLINE ARCING FROM THE LOW INTO CENTRAL OKLAHOMA.
THE OVERALL PROGRESSION OF THIS SYSTEM HAS SLOWED SOME FROM PREVIOUS
FORECASTS...AND THE DRYLINE IS NOW EXPECTED TO STRETCH FROM PAWHUSKA
TO TULSA TO MCALESTER TO HUGH BY 6 PM. RAPID MOISTURE RETURN HAS
OCCURED HEAD OF THE DRYLINE...WITH SURFACE DEWPOINTS ALREADY IN THE
55F-60F RANGE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS.
INITIAL DEVELOPMENT APPEARS POSSIBLE NEAR THE KANSAS/OKLAHOMA BORDER
AFTER 2 PM...GENERALLY NEAR AND EAST OF THE TRACK OF THE SURFACE
LOW. THE CAP IS EXPECTED TO SIGNIFICANTLY DIMINISH BY MID AFTERNOON
ACROSS EASTERN OKLAHOMA...AS STRONG WARMING WORKS EASTWARD INTO THE
REGION JUST BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE GENERALLY
AFTER 3-4 PM...WITH THE ACTIVITY EVENTUALLY INCREASING IN COVERAGE
AND MOVING INTO NORTHWEST ARKANSAS BY THE EARLY EVENING.
WITH SURFACE BASED CAPES AROUND 2000 J/KG AND FAVORABLE WIND
PROFILES...ANY STORM THAT DEVELOPS COULD QUICKLY BECOME SEVERE.
STRONGLY BACKED SURFACE WINDS AND IMPRESSIVE LOW-LEVEL HELICITY
VALUES ARE SUPPORTIVE OF SUPERCELLS...AND A FEW TORNADOES WILL BE
POSSIBLE...PRIMARLY ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
THE SEVERE WEATHER THREAT SHOULD BE ENDING BY MID-TO-LATE EVENING AS
THUNDERSTORMS MOVE RAPIDLY TO THE NORTHEAST OUT OF THE FORECAST AREA.
IN ADDITION...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS
PARTS OF EASTERN OKLAHOMA WEST OF THE DRYLINE BY LATE AFTERNOON OR
EARLY EVENING. DRY SOUTHWEST WINDS GUSTING TO 30 MPH WILL QUICKLY
DROP RELATIVE HUMIDITIES INTO THE 15 TO 20 PERCENT RANGE IN AREAS
WEST AND SOUTHWEST OF A PAWNEE TO HENRYETTA TO HUGO LINE. PLEASE SEE
THE LATEST RED FLAG WARNING...OKCRFWTSA...FOR ADDITIONAL DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS FRIDAY MORNING WILL SLOWLY DIMINISH LATE
IN THE DAY. THE NEXT UPPER SYSTEM WILL BEGIN TO AFFECT THE AREA LATE
SATURDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY INTO SUNDAY NIGHT. SOME SEVERE WEATHER IS POSSIBLE...ALTHOUGH
HEAVY RAINFALL WILL LIKELY BE THE MAIN THREAT FROM THIS SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Apr 9, 5:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 N EUFAULA 35.32N 95.58W
04/09/2009 E1.75 INCH MCINTOSH OK EMERGENCY MNGR
&&
PBSLocal storm report, Apr 9, 5:37 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 12 NE EUFAULA 35.41N 95.43W
04/09/2009 E0.75 INCH MCINTOSH OK AMATEUR RADIO
&&
SFPLocal storm report, Apr 9, 5:41 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 1 W WAGONER 35.96N 95.39W
04/09/2009 E0.75 INCH WAGONER OK AMATEUR RADIO
&&
SFPLocal storm report, Apr 9, 5:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 1 NW WAGONER 35.97N 95.38W
04/09/2009 E1.00 INCH WAGONER OK BROADCAST MEDIA
&&
SFPLocal storm report, Apr 9, 5:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL KEEFETON 35.60N 95.35W
04/09/2009 M1.00 INCH MUSKOGEE OK PUBLIC
&&
KATLocal storm report, Apr 9, 6:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 4 W QUINTON 35.12N 95.44W
04/09/2009 M0.88 INCH PITTSBURG OK PUBLIC
&&
KATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:43 AM CDT | Red Flag Warning | TSA | Choctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 7 more | 17 hr |
| Apr 9, 2:59 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 7 hr |
| Apr 9, 3:25 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 9, 4:06 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 24 min |
| Apr 9, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| Apr 9, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 65 min |
| Apr 9, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 66 min |
| Apr 9, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 45 min |
| Apr 9, 4:51 PM CDT | Tornado Warning | TSA | McIntosh | 39 min |
| Apr 9, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| Apr 9, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 63 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 61 min |
| Apr 9, 5:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Wagoner | 55 min |
| Apr 9, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 62 min |
| Apr 9, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa, Washington | 59 min |
| Apr 9, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Ottawa, Rogers | 43 min |
| Apr 9, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 29 min |
| Apr 9, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 35 min |
| Apr 9, 6:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 56 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 13 min |
| Apr 9, 6:23 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 37 min |
| Apr 9, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 78 min |
| Apr 9, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 19 min |
| Apr 9, 6:37 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 23 min |
| Apr 9, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 76 min |
| Apr 9, 6:49 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 56 min |
| Apr 9, 6:51 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 36 min |
| Apr 9, 6:59 PM CDT | Tornado Warning | TSA | Sequoyah | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.